Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Germs of holomorphic vector fields in $\mathbb{C}^m$ without a separatrix


Authors: I. Luengo and J. Olivares
Journal: Trans. Amer. Math. Soc. 352 (2000), 5511-5524
MSC (2000): Primary 32S65
DOI: https://doi.org/10.1090/S0002-9947-00-02677-5
Published electronically: August 8, 2000
MathSciNet review: 1781274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove the existence of families of germs of holomorphic vector fields in $\mathbb{C}^m$ without a separatrix, in every complex dimension $m$ bigger than or equal to 4.


References [Enhancements On Off] (What's this?)

  • 1. C. Camacho, P. Sad, Invariant varieties through singularities of holomorphic vector fields. Ann. of Math. 115 (1982), 579-595. MR 83m:58062
  • 2. S.S. Chern, Meromorphic vector fields and characteristic numbers. Scripta Math. 29 (1973), 243-251. MR 54:609
  • 3. Ph. Griffiths, J. Harris, Principles of Algebraic Geometry, Wiley-Interscience, 1978. MR 80b:14001; Reprint MR 95d:14001
  • 4. X. Gomez-Mont, G. Kempf, Stability of meromorphic vector fields in projective spaces. Comment. Math. Helv. 64 (1989), 462-473. MR 90d:14012
  • 5. X. Gomez-Mont, I. Luengo, Germs of holomorphic vector fields in $\mathbb{C}^3 $ without a separatrix. Invent. Math. 109 (1992), 211-219. MR 93m:32049
  • 6. R. Hartshorne, Algebraic Geometry, Graduate Texts in Math., 52 Springer-Verlag, New York, Heidelberg, 1977. MR 57:3116
  • 7. J. Olivares, On vector fields in $ \mathbb{C}^3 $ without a separatrix. Rev. Mat. Univ. Complut. Madrid. 5 (1992), 13-34. MR 94a:32057
  • 8. J. Olivares, On the problem of existence of germs of holomorphic vector fields in $ {\mathbb{C}}^m $, without a separatrix, $(m \geq 3)$. Ecuaciones Diferenciales, Singularidades (J. Mozo Fernández ed.), Secretariado de publicaciones e intercambio científico, Universidad de Valladolid, Serie Ciencias 15, 1997, pp. 317-351.
  • 9. I.R. Shafarevich, Basic Algebraic Geometry Varieties in projective space, 2nd edition, Springer-Verlag, 1994. MR 95m:14001

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32S65

Retrieve articles in all journals with MSC (2000): 32S65


Additional Information

I. Luengo
Affiliation: Facultad de Ciencias Matemáticas, Universidad Complutense, Madrid, E-28040, España
Email: iluengo@eucmos.sim.ucm.es

J. Olivares
Affiliation: Centro de Investigación en Matemáticas, A.P. 402, Guanajuato, 36000, México
Email: olivares@fractal.cimat.mx

DOI: https://doi.org/10.1090/S0002-9947-00-02677-5
Received by editor(s): December 5, 1997
Published electronically: August 8, 2000
Additional Notes: Supported by DGICYT (Spain) PB97-0284-C02-01
Partially supported by CONACYT (Mexico) Projects 3398-E9307, 0324P-E9506 and Postdoctoral Grant 963052, at Dto. Álgebra, Geometría y Topología, U. Valladolid
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society